T Nation

Test E 375/week Sides, Bloods


#1

forum lurker researcher for months
its my first cycle so id try how it reacts, just some few questions
heres the story
the day before my scheduled shot, we had buffet and i ate a lot.
next day(shot day) i woke up dizzy, i suspect my blood pressure roused.
i did my shot with 250MG then later im not dizzy anymore. the following day and next ff day, i got dizzy after lunch. then next day is my next shot i did 125MG on midnight. after an hour or two i got dizzy then i thought i was gonna have stroke or heart attack, i got pounding sensation neck pain.next morning i went to doctor to check my BP and it was normal 120/80.
and o yea my 1st shot was on glutes, 2nd shot on left delt, could it be the cause of dizzyness cause its near the heart/brain? and small muscle, but it could be BP. didnt expect for the 2nd lower dose shot to have a high side effect on me and so sudden.
1.did you guys experience this also on low/standard test?

diet: steam/boiled meats vegetables, rice, fruit. got bloated on oats with milk
salt: usually 1tsp. after on cycle, i never added salt anymore. sugar: none added on cycle
workout:
day 1 to 3 = normal energy, day 4 rest, day 5(today) = feeling so weak, i could just lift my lightest and didnt complete my program, i cant even finish my reps. also added cardio for BP problem, cardio is good, finished my 20mins cardio.
2.am i having high estro?

AI, i started at 0.25mg every 3.5days, same time with my shot
both test and AI is pharma grade

sides: bloating on stomach, gynoparnoia, dizzyness
also im so awaken like im on caffeine, which i dont drink coffee cause it has strong effect on me.
sleep is broken, just 4hours, 2 hours asleep and i dont feel sleepy. its bad. trying hard but cant sleep.
no morning wood(is that waking up with a boner?)
balls shrunk (just a little not so noticeable)
horny?: never felt it

3.bloods: should i wait after a week to check my e2 level? or wait till its on its peak on week 4-6?


#2

up. need help guys, anyone


#3

This is odd bro. Iv heard of people having anxiety attacks right after pinning. Maybe due to the whole act of injecting something into thier body. But from what your saying it’s not just after you inject it came the next day then at one point a couple hours after. This is obviously a problem for you tho if I were in your spot and this was happening to me I would either A) if it was seriously that bad I would stop. And depending how long you have been on start a pct regime. Or B) if it is bareable and that’s only a question you can answer I would still have your shit sent to a lab to get tested. It sounds like you are experiencing some sides from something that may not be test. I don’t like speculation but iv never heard these sides from test e… This is test e your talking about right?


#4

Age weight height how fat are you?
Your body is definitely flipping out on that large shot of T. You’re not going to die so calm down.
How about cutting it way down and doing several (say 3 M/W/F) smaller shots during the week and work you way up to 375mg/wk.
Everyone responds differently and you are experiencing that.

You need to slow down stop freaking out before you give yourself a panic attack.
I have no idea why you are getting dizzy it could be unrelated. Water weight gain is very normal and sucks some gain as much as 30lbs. It take a year or more to get gyno so stop the gynoparnoia thinking. You nipples might feel hot and even burn and itch. That is not gyno. It will go away. This is why so many crash their E2. Wood in general morning evening libido forget it. Your body is flipping out hormone wise so if you were hoping to have sex everynight like superman. That ain’t happening.


#5

So i just read this again. Man this doesn’t make sense. From what your post leads me to belive you have only injected twice and had these problems and now you think your nuts have shrunk and gyni issues and your woods all whacked out… Bro I’m gonna be completely honest with you… Plz don’t be offended by this but you might not be mentally prepared to run AAS. Your balls don’t shrink that fast gyno issues are impossible that fast… Matter of fact high E symptoms aren’t even possible that fast Im pretty certain… YOU are the problem I think. I think your are literally causing all of these symptoms your test isnt even above the normal high range yet after two shots your E has probably barely moved… Nothing has really changed with your hormones yet your mind is causing this. That’s my new opinion on the situation


#6

@zeek1414 well heck an hour ago this guys sounded like he really needed some help and someone to talk to. We both responded. I guess he is either in bed or in the emergency room.
We did our best to help.


#7

sorry my english might be not that good to be fully understandable.
right now im fine. just little dizzyness after eating. maybe cant handle too much rice or meat or maybe BP rise. i gonna go get some BP monitor later.
1st shot = no reaction, just gets dizzy after eating sometimes.
and yea its just my 2nd shot, 2nd shot was on my left delts, got dizzy in an hour or two, then pounding neck pain which made me slept like 5AM in the morning(yesterday), no more pounding neck pain after waking up and dizzyness gone. today woke up fine too. but for workout i got weaker yesterday and today, is that normal?
and for bloods, you think its better if i do it on 7days than wait till a month?


#8

@hrdlvn

just weird on that second shot which is lower dose and got dizzy, neck pain.

guess youre right and im experiencing that

ive read that it takes a week that youll get horny? but these days i felt nothing.


#9

Yes test does effect everyone differently. But I still don’t think 2 shots for a total of 375 mg test E is enough to have an effect on your hormones to cause any sides. You are either having a allergic reaction, or what you have is not Test E, or you are causing these sides due to anxiety /underlying phyciatric issues


#10

Don’t worry about bloods right now. Get your gear tested and get your self tested for allergic reactions that’s where I would start if I were you


#11

Hi @bluemjc, I am glad to see you are still alive. Just a joke.
Cycling doesn’t take days or a week it can take a month or more to really feel anything.
Anything meaning stronger at the gym or faster recovery. This is why cycles usually last for 3 months.

Test E does not reach Steady state for 4 to 5 weeks. You can do blood test early just to get a peek at where you are just know your T and E2 levels will continue to increase for 4-5 weeks then they will stablize. About that time you will start to notice you are stronger and also your soreness from the gym will go away sooner. Then it is the time to start really working out hard and don’t forget to eat right. Lots of extra protein.

Before you start flipping out over high E2 here is what mine looked like 46 days in to my cycle.
My TT was 1866 you see it is all about ratios between TT and E2 not some single number to target. Hit a ratio between 15-25% and you will be fine. HTH
Jan-2019-Mini-Blast02


#12

my gear is pharma type brother.
maybe its just blood pressure rising. cause gear make blood pressure a little higher? still havent check blood pressure, but tomorow i will


#13

Unless you got your gear from a pharmacy with a doctor’s prescription then it’s not “pharma” gear. People say they have pharmacy grade gear or they have gear that has Watson or phizer labels on it but it doesn’t mean it’s pharmacy grade


#14

hey brother i know about the test takes at least 4 to 6 months, but how about the sudden feeling of being weak? 5th day and today workout, i suddenly become so weak, got any explanation? is it cause of lack of sleep? the test made me hard to sleep.

about that, i got a question. do i need to wait for the test to kick in first before i eat a lot above my calories? ive been eating a lot already started the 1st day i took my shot. its bad i guess? gain more fats. sorry its my first shot so i thought at the start i need to change diet and workout

and about your test result of E2, i dont understand. why so high? what i have read is E2 must be around 22 to 30. but your e2 is 125? almost the double of test


#15

That is 4 to 6 weeks not months.
About eating. Are you fat now or skinny? Extra body fat makes more E2.

About feeling weak and getting dizzy. You might be having an allergic reaction to the oil in your T.
The bottle should say what oil. cottonseed, seseme, grapeseed. Guys have the most issues with cottonseed.


#16

It’s either an allergic response to the carrier oil or it’s psychosomatic. The chances that it’s the hormone, given the presentation and timing of the symptoms, is near zero.


#17

ok i got it thanks, i think might be what they call Test flu

just moderate, but i get fat (bloated) quickly. after adding more calories. so do i need to wait after it kicks in? before eating more?


#18

i bought digital blood pressure monitor
my BP is high
140+/80+ to 150+/90+
test might have boost it a little higher


#19

That is high unless you are 60 years old. Again I will ask how old? how tall? how heavy?
Do you know your HCT (blood thickness % of red blood cells)
Did you have any heart issues before your cycle?


#20

im on 30s,
problem is if youve read my post, a day before my shot i ate a lot. it was a buffet. so i woke up getting dizzy, from normal to high BP i suspect. i was fine before that. and i didnt do bloods before taking a shot. whats thickness? is that CBC test??
for heart issue, none. but got family history of high blood.
thanks for the reply, i cant just stop my cycle can i? sucks when you just started then straight to PCT. :frowning: